Mathematische Annalen

, Volume 313, Issue 2, pp 263–295 | Cite as

Regularity for quasilinear equations and \(1-\)quasiconformal maps in Carnot groups

  • Luca Capogna
Mathematics Subject Classification (1991):35H05, 30C65 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Luca Capogna
    • 1
  1. 1. Courant Institute of Mathematical Sciences, 251 Mercer Street, New York, 10012 NY, USA US

Personalised recommendations